Processing may take a few seconds...

Article


Title

Discrete-continuous project scheduling with preemptable activities

Authors

[ 1 ] Instytut Informatyki, Wydział Informatyki, Politechnika Poznańska | [ P ] employee

Year of publication

2016

Published in

Bulletin of the Polish Academy of Sciences. Technical Sciences

Journal year: 2016 | Journal volume: vol. 64 | Journal number: no. 2

Article type

scientific article

Publication language

english

Keywords
EN
  • Project scheduling
  • discrete-continuous
  • preemptable activities
  • project duration
Pages (from - to)

383 - 393

DOI

10.1515/bpasts-2016-0043

License type

CC BY-NC-ND (attribution - noncommercial - no derivatives)

Open Access Mode

open journal

Open Access Text Version

final published version

Date of Open Access to the publication

at the time of publication

Points of MNiSW / journal

25.0

Impact Factor

1.156

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.